MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 WITH DISTAL CATHETER; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 WITH DISTAL CATHETER; HYDROCEPHALUS MANAGEMENT
Model Number FX417T
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 11/09/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a problem with an implanted progav 2.0 (fx417t).Description of the problem: the feature of this product is that the lock mechanism works up to 3 tesla by mri lock, and the pressure does not change.However, the pressure of the implant in the patient changes every time an mri is performed.No sample (product data) available.
 
Additional Manufacturer Narrative
Manufacturing and quality control data: no manufacturer data are available, because no product data were submitted.Probably the product was finally tested as article fx417t and released for packaging and sterilization and was sterilized by miethke.Apart from the article number, we have no further traceability data (because missing product data).The progav 2.0 has a normal pressure range of 0 to 20 cmh2o.The parameters after completion of the valve assembly were tested at a flow rate of 5 ml/h or 50 ml/h at set pressures of 0, 5, 10 and 20 cmh2o.The valves are preset to 5 cmh2o in accordance with the specification.Reason of complaint: "the feature of this product is that the lock mechanism works up to 3 tesla by mri lock, and the pressure does not change.However, the pressure of the implant in the patient changes every time an mri is performed." result: an investigation was not possible because the product is not available.With reference to the reason for the complaint, we would like to point out that the "active-lock" mechanism of the progav 2.0 prevents unintentional valve adjustments due to external magnetic fields (up to 3 tesla).The valves have been validated according to the mentioned specifications and maintain this standard.However, the valve specifications can be influenced by deposits within the valve.Due to missing sample, we are unable to provide a meaningful analysis.Based on the current information, no further regulatory actions are required from our point of view.

Brand Name
PROGAV 2.0 WITH DISTAL CATHETER
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key12908979
Report Number3004721439-2021-00318
Device Sequence Number4956180
Product Code JXG
UDI-Device Identifier04041906136598
UDI-Public4041906136598
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K161853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFX417T
Device Catalogue NumberFX417T
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2021
Initial Report FDA Received Date12/01/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown